# SDR UIEA2021091001972

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 60231002
- Condition: Faulted
- Location: Rt Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REPLACED   SPOILER  OVERRIDE  ACTUATOR   SQUIB  DUE TO  RH  WING  SLIDE  OPS  CHECK SQUIB FOR SPOILER OVERRIDE ACTUATOR PART OF THE SPOILER ACTUATOR REPLACED IN NR 49.
